# SDR AALA200801370

- Difficulty date: May 22, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- Aircraft time: 52,849 hours
- Engine: Ge CF680C2A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AD92272480
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO INFLIGHT T1075/22MAY.  NR TWO ENGINE FUEL CLOG LIGHT ILLUMINATED.  FOLLOWED FUEL CLOG PROCEDURE AND INDICATION EXTINGUISHED.  APPLIED TAKEOFF POWER AND LIGHT ILLUMINATED AGAIN.  REDUCED POWER AND LIGHT WENT OUT.  RETURNED TO MCO AND LANDED WITHOUT INCIDENT.  FOUND SMALL AMOUNT OF DEBRIS IN FUEL FILTER.  REPLACED FUEL FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
